# SDR REXA2025121201017

- Difficulty date: October 28, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036152005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 1051.30 AND STRINGERS 23RH-24RH OF FUSELAGE STRUCTURE AT AFT CARGO COMPARMENT.  CORROSION ON FRAME FS 1051.30 AND STRINGERS 23RH-24RH OF FUSELAGE STRUCTURE AT AFT CARGO COMPARMENT. WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED IT IS OUT LIMITS PER CRJ-900 SRM 53-61-06-101-003-A02 AND REPAIRED PER EA CRJ953-20681REV IR
